BAD stomach pain, late period, headaches, diarrhea
hello, my sympoms have been going on for the last week. the stomach pain is from where my rib cage meets to where my pants rest on my hips, it really seems to occur when im relaxing for bed. ive tried acetaminophen, ibuprofin, pepto, even eating bread. didnt help at all. ive started to take sleepaids just so i can actually fall asleep. my period is at least 10 to 15 days late, semi normal for me, i have a history of ovarian cycts, but this stomach pain is different form that pain and cramps. the headaches started yesterday and the diarrhea started about 5 days ago.
i was sexually active, but havent been since i moved away from my boyfriend. the last time we had sex, we didnt use a condom and im not on any birthcontrol.
im very worried and need advise ASAP.
thank you for your time,
I am worried about an ectopic pregnancy- I'm no OB doc, but that is when the conception occurs up in the fallopian tubes. As the embryo grows it stretches the tube, eventually causing the tube to rupture which can be a bad emergency and can even be fatal. I would suggest getting in for an exam from your ob/gyn.
Hopefully your symptoms are better by now, but just in case you might want to get a checkup and see what maybe causeing your pain.
If you have been useing opiates for any length of time, you may have a bit of withdrawl (withdrawal) from that, ( headache, diahreaha, muscle aches ?)
Late period, you may want to get one of those pregnancy tests from the drug store just to check that.
Best wishes, feel better soon, and do see your Dr. for a checkup
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.